# SDR SIMA20190707001

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 33,064 hours, 30,128 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL BLEED 2 LEAK WARNING. C/A-FOUND LEAKING CONNECTION AT BLEED LINE #18 JOINT. REMOVED AND REPLACED #2 SYSTEM BLEED LINE O-RINGS AT #18 CONNECTION IAW AMM 36-11-10 OPS CECK GOOD NO LEAKS NOTED.
